The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni


Full-Text PDF (128 KB) | Metadata | Table of Contents | RLM summary
Volume 30, Issue 3, 2019, pp. 583–597
DOI: 10.4171/RLM/861

Published online: 2019-09-02

Linear functionals on variable exponent Bochner–Lebesgue spaces

René Erlín Castillo[1], Oscar M. Guzmán[2] and Humberto Rafeiro[3]

(1) Universidad Nacional de Colombia, Bogotá, Colombia
(2) Universidad Nacional de Colombia, Bogotá, Colombia
(3) United Arab Emirates University, Al Ain, United Arab Emirates

We characterize the linear functionals on variable exponent Bochner–Lebesgue spaces in terms of the variable exponent Riesz bounded variation spaces for vector measures, which are introduced in this paper.

Keywords: Modular spaces, variable exponent Bochner–Lebesgue spaces, bounded variation spaces

Castillo René Erlín, Guzmán Oscar, Rafeiro Humberto: Linear functionals on variable exponent Bochner–Lebesgue spaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 30 (2019), 583-597. doi: 10.4171/RLM/861